? ASSOCIATION WITH PRAVACHOL AND LIPITOR

General Topics

Moderators: JohnV, Arron, garym

? ASSOCIATION WITH PRAVACHOL AND LIPITOR

Postby AWZEM on October 23rd, 2003, 3:08 pm

In reviewing many of the posts in this site I have noticed that there are several of the "older" twitchers who have been on statins like Pravachol or Lipitor. I myself was taking Prvachol for about 10 months before the fasics began. I had an episode of elevated CPK thought related to the drug. I was off of it for a few months and switched to Lipitor. The fasics continue 24/7 for almost a year now. I am fairly comfortable with the BFS diagnosis. I can't help but wonder if some of us may be seeing this process as a side effect of these drugs. Anyone else out there been on these before your symtoms started? Anyone think there could be an associaiton? Peace out.
AWZEM
New Member
New Member
 
Posts: 6
Joined: August 12th, 2003, 7:09 am
Location: ROCHESTER HILLS MI

Postby fastpage on October 24th, 2003, 3:25 pm

Mine is likely one of the posts you read. I took Lipitor at 40 mg for about a year and at a lower dose for another year before that. When I noticed the twitching I quit completely. I had slightly elevated CPK at the time (March,2003). I have had no reduction in the twitching since quitting. Both my nerologist and my GP think I can go back to the Lipitor, as they are confident it was not the problem, but I am not entirely convinced.
No man has a right to live who has not in his soul the power to die nobly for a great cause. --Theodore Roosevelt.
fastpage
Senior Member
Senior Member
 
Posts: 90
Joined: March 10th, 2003, 2:33 pm

Sponsor

Sponsor
 


Return to General Topics

Who is online

Users browsing this forum: Bing [Bot] and 7 guests